# SDR HEEA072724

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 14,832 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 412060804101
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN. REPLACED WITH SERVICEABLE PART.
